MathSciNet Relay Station
MathSciNet bibliographic data
MR875388 (88b:34019) 34B10 (34A10 34B15)
Bobisud, L. E.; O'Regan, D. Boundary value problems for first-order differential equations. Proc. Amer. Math. Soc. 99 (1987), no. 3, 501–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement